Poisson kernel characterization of Reifenberg flat chord arc domains
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 3, pp. 323-401.
@article{ASENS_2003_4_36_3_323_0,
     author = {Kenig, Carlos E. and Toro, Tatiana},
     title = {Poisson kernel characterization of {Reifenberg} flat chord arc domains},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     pages = {323--401},
     publisher = {Elsevier},
     volume = {Ser. 4, 36},
     number = {3},
     year = {2003},
     doi = {10.1016/S0012-9593(03)00012-0},
     zbl = {1027.31005},
     mrnumber = {1977823},
     language = {en},
     url = {http://www.numdam.org/articles/10.1016/S0012-9593(03)00012-0/}
}
TY  - JOUR
AU  - Kenig, Carlos E.
AU  - Toro, Tatiana
TI  - Poisson kernel characterization of Reifenberg flat chord arc domains
JO  - Annales scientifiques de l'École Normale Supérieure
PY  - 2003
DA  - 2003///
SP  - 323
EP  - 401
VL  - Ser. 4, 36
IS  - 3
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S0012-9593(03)00012-0/
UR  - https://zbmath.org/?q=an%3A1027.31005
UR  - https://www.ams.org/mathscinet-getitem?mr=1977823
UR  - https://doi.org/10.1016/S0012-9593(03)00012-0
DO  - 10.1016/S0012-9593(03)00012-0
LA  - en
ID  - ASENS_2003_4_36_3_323_0
ER  - 
%0 Journal Article
%A Kenig, Carlos E.
%A Toro, Tatiana
%T Poisson kernel characterization of Reifenberg flat chord arc domains
%J Annales scientifiques de l'École Normale Supérieure
%D 2003
%P 323-401
%V Ser. 4, 36
%N 3
%I Elsevier
%U https://doi.org/10.1016/S0012-9593(03)00012-0
%R 10.1016/S0012-9593(03)00012-0
%G en
%F ASENS_2003_4_36_3_323_0
Kenig, Carlos E.; Toro, Tatiana. Poisson kernel characterization of Reifenberg flat chord arc domains. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 36 (2003) no. 3, pp. 323-401. doi : 10.1016/S0012-9593(03)00012-0. http://www.numdam.org/articles/10.1016/S0012-9593(03)00012-0/

[1] Alt H.W., Caffarelli L.A., Existence and regularity for a minimum problem with free boundary, J. Reine Angew. Math. 325 (1981) 105-144. | MR | Zbl

[2] David G., Wavelets and Singular Integrals on Curves and Surfaces, Lecture Notes in Math., 1465, Springer-Verlag, 1991. | MR | Zbl

[3] Do Carmo M., Riemannian Geometry, Birkhäuser, 1992. | MR | Zbl

[4] David G., Jerison D., Lipschitz approximation to hypersurfaces, harmonic measure, and singular integrals, Indiana Univ. Math. J. 39 (1990) 831-845. | MR | Zbl

[5] David G., Semmes S., Analysis of and on Uniformly Rectifiable Sets, Mathematical Surveys and Monographs, AMS Series, 1993. | MR | Zbl

[6] Duren P., The Theory of Hp Spaces, Academic Press, New York, 1970. | MR | Zbl

[7] Evans L.C., Gariepy R.F., Measure Theory and Fine Properties of Functions, Studies in Advanced Mathematics, CRC Press, 1992. | MR | Zbl

[8] Federer H., Geometric Measure Theory, Springer-Verlag, 1969. | MR | Zbl

[9] García-Cuerva J., Rubio De Francia J.L, Weighted Norm Inequalities and Related Topics, Math. Studies, 116, North Holland, Amsterdam, 1985. | MR | Zbl

[10] Garnett J.B., Jones P.W., The distance in BMO to L, Ann. of Math. 108 (1978) 373-393. | MR | Zbl

[11] Gilbarg D., Trudinger N.S., Elliptic Partial Differential Equations of Second Order, Springer-Verlag, 1983. | MR | Zbl

[12] Helms L.L., Introduction to Potential Theory, Pure and Applied Mathematics, 22, 1975. | MR | Zbl

[13] Jerison D., Regularity of the Poisson kernel and free boundary problems, Colloquium Math. 60-61 (1990) 547-567. | MR | Zbl

[14] Jerison D., Kenig C., Boundary behavior of harmonic functions in nontangentially accessible domains, Adv. Math. 46 (1982) 80-147. | MR | Zbl

[15] Jerison D., Kenig C., The logarithm of the Poisson kernel of a C1 domain has vanishing mean oscillation, Trans. Amer. Math. Soc. 273 (1982) 781-794. | MR | Zbl

[16] John F., Nirenberg L., On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961) 415-426. | MR | Zbl

[17] Keldysh M.V., Lavrentiev M.A., Sur la représentation conforme des domaines limités par des courbes rectifiables, Ann. Scient. Éc. Norm. Sup. 54 (1937) 1-38. | Numdam | Zbl

[18] Kenig C., Toro T., Free boundary regularity for harmonic measures and Poisson kernels, Ann. of Math. 150 (1999) 369-454. | MR | Zbl

[19] Kenig C., Toro T., Harmonic measure on locally flat domains, Duke Math. J. 87 (1997) 509-551. | MR | Zbl

[20] Kenig C., Toro T., On the free boundary regularity theorem of Alt and Caffarelli, Discrete and Continuous Dynamical Systems (in press). | Zbl

[21] Morrey C.B., Multiple Integrals in the Calculus of Variations, Springer-Verlag, 1966. | MR | Zbl

[22] Pommerenke Ch., On univalent functions, Bloch functions and VMOA, Math. Ann. 236 (1978) 199-208. | MR | Zbl

[23] Reifenberg E., Solution of the Plateau problem for m-dimensional surfaces of varying topological type, Acta Math. 104 (1960) 1-92. | MR | Zbl

[24] Semmes S., Chord-arc surfaces with small constant, II: Good parametrizations, Adv. Math. 88 (1991) 170-199. | MR | Zbl

[25] Semmes S., Analysis vs. geometry on a class of rectifiable hypersurfaces, Indiana Univ. J. 39 (1990) 1005-1035. | MR | Zbl

[26] Simon L., Lectures on Geometric Measure Theory, Australian National University, 1983. | MR | Zbl

Cited by Sources: